# SDR SWIA200718371

- Difficulty date: April 29, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 12,832 hours, 9,873 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Beam
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER ENGINE BEAM PANEL CUTOUT IS CRACKED, DISCOVERED AT C-CHECK.  INSTALLED REPAIR PARTS TO RIGHT LOWER ENGINE BEAM WEB PER CRJ200 SRM 51-42-06 P 11.
